|Year : 2022 | Volume
| Issue : 2 | Page : 603
Netarsudil induced reticular epithelial edema
Abhipsa Sahu, Rinu George, Premanand Chandran
Department of Glaucoma, Aravind Eye Hospital, Coimbatore, Tamil Nadu, India
|Date of Web Publication||13-Apr-2022|
Aravind Eye Hospital, Avinashi Road, Coimbatore - 641 014, Tamil Nadu
Source of Support: None, Conflict of Interest: None
|How to cite this article:|
Sahu A, George R, Chandran P. Netarsudil induced reticular epithelial edema. Indian J Ophthalmol Case Rep 2022;2:603
A 60-year-old man presented with primary open angle glaucoma in the left eye. His visual acuity was 20/80 and intraocular pressure (IOP) was 34 mmHg on dorzolamide, timolol, and brimonidine. Netarsudil was added and he was reviewed in 5 days. His visual acuity dropped to 20/200 and cornea showed reticular epithelial edema or corneal honeycombing [Figure 1]a and [Figure 1]b suggestive of netarsudil induced adverse effect [Figure 1]d, which resolved in a week after stopping netarsudil [Figure 1]c. Corneal honeycombing is a potential adverse effect of netarsudil, which is fortunately reversible on discontinuing the drug.,
|Figure 1: (a and b) Slit-lamp photograph of the left eye showing reticular epithelial edema (c) Resolved reticular epithelial edema after withdrawl of netarsudil (d) Specular microscopy showing normal endothelial counts|
Click here to view
Declaration of patient consent
The authors certify that they have obtained all appropriate patient consent forms. In the form the patient(s) has/have given his/her/their consent for his/her/their images and other clinical information to be reported in the journal. The patients understand that their names and initials will not be published and due efforts will be made to conceal their identity, but anonymity cannot be guaranteed.
Financial support and sponsorship
Conflicts of interest
There are no conflicts of interest.
| References|| |
Tanna A, Esfandiari H, Teramoto K. Reversible corneal endothelial abnormalities with netarsudil. J Glaucoma 2020;29:41-3.
Moumneh K, Sheybani A, Fellman R, Godfrey D, Grover D. Reticular corneal edema or corneal honeycombing in eyes treated with netarsudil: A case series. J Glaucoma 2020;29:607-10.